# SDR DALA2017031402019

- Difficulty date: March 14, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 39,445 hours, 20,570 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT OVER THE WING SIGN INOPERATIVE, FOUND CONNECTOR LOOSE INSIDE THE HOUSING. SECURED THE CONNECTOR.
